I am new and have a question. My TSH is fairly suppressed, .08, but Free T3 is 2.7 and Free T4 is 1.6. I am on .15 Levothyroxine. My doctor first only checked TSH and left a phone message that I was taking too much thyroid medication. I went back in and insisted that we check Free T3 and T4. She then sent a note in the mail saying she still thinks it is too suppressed and called in a script for .125. I called and asked that we first go to .137. So, am I being difficult or is she being overly cautious. I take Diovan and Amlodipine for blood pressure and Savella and 800 mg. Ibuprophen 3 times a day for arthritis, inflammation and disc disease. I am also on Norco twice a day for pain. I do have trouble sleeping but also have extremely cold hands and feet and some hair thinning issues. I have no heart palpitations or shakiness issues. So is my TSH too suppressed or not?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.